# SDR AALA20071749

- Difficulty date: September 15, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N658AA
- Make and model: Boeing 757223
- Aircraft serial: 24616
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MSY INFLIGHT T9404/15SEP DFW TO FLL - LEFT HYDRAULIC QUANTITY LOSS IN FLIGHT.  DIVERTED TO MSY AND LANDED WITHOUT INCIDENT.  TIGHTENED LOOSE B NUT ON PYLON HYDRAULIC LINE.  SERVICED LEFT HYDRAULIC SYSTEM.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
